Open Access
Translator Disclaimer
2013 A Game-Theoretic Analysis of Bandwidth Allocation under a User-Grouping Constraint
Shun-Pin Hsu, Shun-Liang Hsu, Alan Shenghan Tsai
J. Appl. Math. 2013(SI24): 1-9 (2013). DOI: 10.1155/2013/480962

Abstract

A new bandwidth allocation model is studied in this paper. In this model, a system, such as a communication network, is composed of a finite number of users, and they compete for limited bandwidth resources. Each user adopts the decision that maximizes his or her own benefit characterized by the utility function. The decision space of each user is subject to constraints. In addition, some users form a group, and their joint decision space is also subject to constraints. Under the assumption that each user’s utility function satisfies some continuity and concavity conditions, the existence, uniqueness, and fairness, in some appropriate sense, of the Nash equilibrium point in the allocation game are proved. An algorithm yielding a sequence converging to the equilibrium point is proposed. Finally, a numerical example with detailed analysis is provided to illustrate the effectiveness of our work.

Citation

Download Citation

Shun-Pin Hsu. Shun-Liang Hsu. Alan Shenghan Tsai. "A Game-Theoretic Analysis of Bandwidth Allocation under a User-Grouping Constraint." J. Appl. Math. 2013 (SI24) 1 - 9, 2013. https://doi.org/10.1155/2013/480962

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1266.91012
MathSciNet: MR3029964
Digital Object Identifier: 10.1155/2013/480962

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI24 • 2013
Back to Top